Title
Polynomial invariants for general higher spin Dirac operators : a toy model Polynomial invariants for general higher spin Dirac operators : a toy model
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York ,
Subject
Mathematics
Physics
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Volume/pages
1281(2010) , p. 1504-1507
ISSN
0094-243X
ISI
000289661501016
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We extend our previous results on spaces of polynomial invariants for Rarita-Schwinger operators acting on representations [openface S]k with highest weight (k+(1/2),(1/2),(1/2)) to a more general setting. This setting may be seen as a toy model for the study of Higher Spin Dirac operators on general representations with half-integral highest weights, and already hints at an essential difference of the structure of the space of invariant differential operators on [openface S]k and on a general representation.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000289661501016&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000289661501016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Full text (open access)
https://repository.uantwerpen.be/docman/irua/aaab98/89652.pdf
Handle